# SDR M3HA96031

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4209G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 129
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 702 - CREW REPORTED, AFTER TAKEOFF FROM HNL, GEARS WILL NOT RETRACT, WOW SYSTEM NR 2 CIRCUIT BREAKER  POPPED.  AIRCRAFT RETURN TO HNL FOR INVESTIGATION, HMC GB.  RERACKED PSEU, OPS CHECK GOOD, PERFORMED GEAR SWING SEVERAL TIMES, IAW JIC 32-31-00.  (M)
